# SDR FDEA201506242014

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 248 hours, 13,460 cycles
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: C20524110B
- Part serial: 04252
- Condition: Failed
- Location: Mlg Brake
- Part time: 10,403 hours, 6,168 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF NR 1 BRAKE INDICATOR ROSE TO 300.  DROPPED GEAR TO COOL THE BRAKES.  AFTER BRAKES WHERE COOL, CONTINUED FLIGHT TO DESTINATION.  REMOVED TIRE & FOUND THAT STATOR DISK  HAS COME APART & WEDGED BETWEEN THE TWO ROTOR  DISK.  R & R BRAKE IAW 32-42-27-04.  NO LEAKS NOTED.  ALSO FOUND SOME DAMAGE TO THE INSIDE OF THE NR 1 TIRE RIM.  REPLACED NR 1 TIRE IAW 32-41-11-04.
